A REVIEW OF THE RESEARCH PUBLICATIONS OF PROFESSOR ANTHONY UYI AFUWAPE

Authors

  • OLUFEMI ADEYINKA ADESINA

Abstract

When I received a call from Professor S. S. Okoya, the Editor-in-
Chief of the Journal of the Nigerian Mathematical Society, to do
a review of Professor A. U. Afuwape’s research publications, I was
not comfortable. This was not because I am not qualified to do it,
but because there are other more qualified senior colleagues who
in my opinion would do a better job. I knew it would be a very
difficult task for me to make a concise portrait of an academic giant
as Afuwape but I took the risk by accepting the offer.

Downloads

Published

2017-07-15

How to Cite

ADESINA, O. A. (2017). A REVIEW OF THE RESEARCH PUBLICATIONS OF PROFESSOR ANTHONY UYI AFUWAPE. Journal of the Nigerian Mathematical Society, 36(1), 3-27. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/83

Issue

Section

Articles